Is it safe to take all three of this medications together at bedtime? I’m just so anxious they’ll make my heart stop or something horrible mixing them together all at once. I just want to be sure it’s safe to take all three at the same time. Wellbutrin is 150mg, Lamictal 25mg and buspirone is 10mg. Thank you for the help.
Hi there! Check with your doctor or pharmacist about those. It may not be a good idea. If it's not, ask them what you can take. Good luck!
Interactions between your drugs
Applies to: BuSpar (buspirone), Lamictal (lamotrigine)
Using busPIRone together with lamoTRIgine may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Hi, Ashley! As the others have said, if you have concerns you should consult with your prescribing doctor. Yes, there is a slight initial potential for dizziness and drowsiness that you should be aware of, but I doubt that your doctor prescribed this combination unless she/he felt the benefits far outweighed the risk.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2011 • 2 answers
Updated 1 Mar 2014 • 1 answer
Updated 8 Feb 2015 • 2 answers
Updated 13 Dec 2016 • 2 answers
Updated 8 Nov 2018 • 1 answer